MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 20ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 20ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation in-progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Customer reported two incidents that the hub of the syringe broke off while preparing a stent, so we had to open an additional stent.No samples available.Upon connecting 20ml l/l syringe to a coronary stent sheath, the luer lock snapped and remained inside the stent sheath entry port rendering the stent unusable.No samples available.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 20ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key23082772
Report Number3014312726-2025-00193
Device Sequence Number14639720
Product Code FMF
UDI-Device Identifier00818392018240
UDI-Public(01)00818392018240(10)04409053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180020
Device Lot Number04409053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown